# SDR SWIA202054342

- Difficulty date: November 9, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 43,866 hours, 41,189 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rivet
- Condition: Gouged
- Location: Pressure Blkhd
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD FWD SIDE HAS 4 GOUGES RIVET HEADS AT APPROXIMATELY WL 87 & RBL 9, RBL 18, RBL 27, RBL 36, MARKED.  C-CHECK RO 11/23/2020.  REMOVED AND INSTALLED NEW FASTENERS ON FWD SIDE OF FS 621 BULKHEAD AT APPROXIMATELY WL 87 & RBL 9, RBL 18, RBL 27, RBL 36, REF CRJ200 SRM.
